Alert archive / Georgia / Tornado Warnings in 2026

Tornado Warning 22, NWS Tallahassee, FL

March 12, 2026Berrien County, Cook County, Georgia

NWS Tallahassee, FL issued this tornado warning at Mar 12, 2026, 7:39 AM EDT for Berrien County, Cook County, Georgia. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 12, 2026, 7:39 AM EDT (11:39 UTC)
Expired
Mar 12, 2026, 8:11 AM EDT
In force
32 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Berrien County, GA, Cook County, GA

The radar

The Moody AFB radar (KVAX), 39 km from the middle of the area, began a volume at 11:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 12, 12:31 AM EDTTornado WatchSPC8 hr

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 11.7 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2026-03-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 300 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2026-03-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 128 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
300 J/kg
Mixed-layer CIN
-71 J/kg
Mixed-layer LCL
1643 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
128 m²/s²
0-3 km storm-relative helicity
106 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

027 
WFUS52 KTAE 121139
TORTAE
GAC019-075-121230-
/O.NEW.KTAE.TO.W.0022.260312T1139Z-260312T1230Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tallahassee FL
739 AM EDT Thu Mar 12 2026

The National Weather Service in Tallahassee has issued a

* Tornado Warning for...
  Central Cook County in south central Georgia...
  Central Berrien County in south central Georgia...

* Until 830 AM EDT.

* At 739 AM EDT, a severe thunderstorm capable of producing a tornado
  was located near Lenox, or 7 miles north of Adel, moving east at 50
  mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Nashville around 745 AM EDT.

Other locations impacted by this tornadic thunderstorm include
Cottle, Berrien Co A/P, Massee, Barneyville, Weber, Laconte, Wagon
Wheel, Bannockburn, and Allenville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3115 8304 3115 8316 3112 8317 3118 8348
      3133 8345 3134 8307 3132 8306 3130 8306
      3128 8304 3123 8305 3122 8304 3121 8305
      3118 8305 3117 8304
TIME...MOT...LOC 1139Z 277DEG 43KT 3124 8340 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

21-HANER
3 follow-up statements
289 
WWUS52 KTAE 121149
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
749 AM EDT Thu Mar 12 2026

GAC019-075-121230-
/O.CON.KTAE.TO.W.0022.000000T0000Z-260312T1230Z/
Cook GA-Berrien GA-
749 AM EDT Thu Mar 12 2026

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 AM EDT FOR EAST
CENTRAL COOK AND CENTRAL BERRIEN COUNTIES...

At 749 AM EDT, a severe thunderstorm capable of producing a tornado
was located near Nashville, moving east at 35 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Nashville around 755 AM EDT.

Other locations impacted by this tornadic thunderstorm include Weber,
Cottle, Berrien Co A/P, Massee, and Bannockburn.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3115 8304 3115 8316 3112 8317 3118 8336
      3131 8333 3134 8307 3132 8306 3130 8306
      3128 8304 3123 8305 3122 8304 3121 8305
      3118 8305 3117 8304
TIME...MOT...LOC 1149Z 284DEG 30KT 3123 8330 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

21-HANER
609 
WWUS52 KTAE 121202
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
802 AM EDT Thu Mar 12 2026

GAC075-121211-
/O.CAN.KTAE.TO.W.0022.000000T0000Z-260312T1230Z/
Cook GA-
802 AM EDT Thu Mar 12 2026

...THE TORNADO WARNING FOR EAST CENTRAL COOK COUNTY IS CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 900 AM EDT for south central
Georgia.

&&

LAT...LON 3115 8304 3115 8316 3116 8322 3127 8319
      3132 8306 3130 8306 3128 8304 3123 8305
      3122 8304 3121 8305 3118 8305 3117 8304
TIME...MOT...LOC 1201Z 277DEG 44KT 3122 8313 

$$

GAC019-121230-
/O.CON.KTAE.TO.W.0022.000000T0000Z-260312T1230Z/
Berrien GA-
802 AM EDT Thu Mar 12 2026

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 AM EDT FOR EAST
CENTRAL BERRIEN COUNTY...

At 801 AM EDT, a severe thunderstorm capable of producing a tornado
was located 7 miles east of Nashville, moving east at 50 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
east central Berrien County, including the following locations...
Weber and Bannockburn.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3115 8304 3115 8316 3116 8322 3127 8319
      3132 8306 3130 8306 3128 8304 3123 8305
      3122 8304 3121 8305 3118 8305 3117 8304
TIME...MOT...LOC 1201Z 277DEG 44KT 3122 8313 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

21-HANER
075 
WWUS52 KTAE 121211
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
811 AM EDT Thu Mar 12 2026

GAC019-121220-
/O.CAN.KTAE.TO.W.0022.000000T0000Z-260312T1230Z/
Berrien GA-
811 AM EDT Thu Mar 12 2026

...THE TORNADO WARNING FOR EAST CENTRAL BERRIEN COUNTY IS
CANCELLED...

The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled.  However, gusty winds are still possible with this
thunderstorm.

A Tornado Watch remains in effect until 900 AM EDT for south central
Georgia.

&&

LAT...LON 3115 8304 3115 8316 3116 8322 3127 8319
      3132 8306 3130 8306 3128 8304 3123 8305
      3122 8304 3121 8305 3118 8305 3117 8304
TIME...MOT...LOC 1209Z 277DEG 43KT 3121 8299 

$$

21-HANER

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this tornado warning went out at Mar 12, 7:35 AM EDT, 4 minutes earlier. Its key messages:

  • Issued at 728 AM EDT Thu Mar 12 2026
  • A Tornado Watch is in effect until 8 AM ET / 7 AM CT for areas along and west of the Apalachicola and Flint Rivers. A squall line will move through the area with the threat of damaging wind gusts and a few tornadoes. Some strong storms are possible east of the watch area later this morning. Have multiple ways to receive warnings.
  • Small Craft Advisories are in effect for Thursday for open Gulf waters west of Apalachicola as well as St. Andrews Bay. Winds and seas will be hazardous to those operating smaller vessels.
  • Chances of a late season frost/freeze remain low to medium for Monday and Tuesday nights. This will be particularly impactful for agricultural interests who have planted early.
Area forecast discussion, Mar 12, 7:35 AM EDT, 4 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
735 AM EDT Thu Mar 12 2026

...New AVIATION...

.KEY MESSAGES...
Issued at 728 AM EDT Thu Mar 12 2026

- A Tornado Watch is in effect until 8 AM ET / 7 AM CT for areas
  along and west of the Apalachicola and Flint Rivers. A squall
  line will move through the area with the threat of damaging wind
  gusts and a few tornadoes. Some strong storms are possible east
  of the watch area later this morning. Have multiple ways to
  receive warnings.

- Small Craft Advisories are in effect for Thursday for open Gulf
  waters west of Apalachicola as well as St. Andrews Bay. Winds
  and seas will be hazardous to those operating smaller vessels.

- Chances of a late season frost/freeze remain low to medium for
  Monday and Tuesday nights. This will be particularly impactful
  for agricultural interests who have planted early.

&&

.SHORT TERM...
(Today and Tonight)
Issued at 227 AM EDT Thu Mar 12 2026

A squall line is currently approaching I-65 early this morning in
southwestern Alabama. This line of storms has a history of producing
damaging winds and possibly a few tornadoes. We expect the line of
storms to enter our westernmost counties by 2:30-3:30 AM CT.
There will be ample instability ahead of the line and deep layer
shear is quite high at 50-60 kt. The low-level jet should also
increase some over the next couple hours. Thus, a Tornado Watch
is now in effect until 8 AM ET/7 AM CT for areas generally along
and west of the Flint and Apalachicola Rivers. Strong, potentially
damaging winds of 40-60 mph and a few tornadoes are the primary
threats. Once it gets east of the rivers, shear starts to back
off, instability wanes a bit, and the shortwave starts to dampen
out. Thus, the line is expected to lose some potency and
organization as it moves farther east. The caveat may be across
south Georgia where the low-level jet remains the strongest early
Thursday morning ahead of the line. Therefore, we still can't
rule out some gusty winds and a brief tornado or two across south
central Georgia and the Florida Big Bend. We'll keep an eye on
things if we need to locally extend the watch in area and time.

Behind the front, winds will be quite gusty with frequent gusts of
25-35 mph expected. While not quite Wind Advisory level, some low-
end impacts such as small broken tree limbs and unsecured small
objects being blown around can't be ruled out. Also, if there are
any fires, the gusty winds could cause some control issues as we'll
quickly dry out behind the storms.

Temperatures will fall behind the front. Lows will be in the 40s
tonight.

&&

.LONG TERM...
(Friday through Wednesday)
Issued at 227 AM EDT Thu Mar 12 2026

High pressure moves across our area Friday then moves off the
Atlantic coast by Saturday. Friday will be rather pleasant with
highs in the upper 60s to mid 70s, except near 80 in the southeast
Big Bend. The flow quickly becomes more southeasterly and southerly
over the weekend with a return to warm and humid weather, though not
record warmth as highs rise back into the low 80s.

Chances for showers and storms increase again Sunday ahead of the
next system as a shortwave moves into the southeast. The larger
parent trough swings a strong cold front through the area late
Sunday into Monday. Right now, shear and instability ahead of this
system don't appear favorable for severe weather, but we'll keep
watching.

Much colder air arrives next week with a medium to high chance (30-
70%) of temperatures favorable for a late-season front (36 or lower)
Monday and Tuesday nights. Additionally, there is a low chance (30%
or less) for a light freeze away from the coast, especially Tuesday
night. This would be hazardous for agricultural interests if
planting has started early. Also, we'll have much drier air in
place, which could lead to elevated fire danger next week.

&&

.AVIATION...
(12Z TAFS)
Issued at 728 AM EDT Thu Mar 12 2026

Currently a line of convection is moving into TLH within the next
hour then VLD towards 13-14Z. Associated with this line is brief
periods of IFR/MVFR cigs/vsbys as well as strong southwest winds
30-50 knots then quickly switching northwesterly behind the line.
Further west, showers remain into southern Alabama and the western
Florida panhandle. The entire area is gradually moving eastward
30-40 knots. Showers will continue for a few hours after the
convective line moves through and timed the ending of SHRA based
on radar trends and high res models. Gusty northwest winds will
continue today before decreasing around sunset. VFR will return
from west to east through the day then predominate VFR at all
sites after 00Z.

&&

.MARINE...
Issued at 227 AM EDT Thu Mar 12 2026

A line of strong to potentially severe storms will move across the
marine area through early this afternoon. Strong wind gusts and
waterspouts will be possible. Behind the front, strong northerly
breezes are expected with a low chance (30% or less) of gale-force
gusts over our western waters. Small Craft Advisories will be in
effect for our waters through Friday morning, except through this
evening for St. Andrews Bay. Winds slacken heading into Friday with
moderate easterly breezes. Winds turn more southeasterly and
southerly Sunday ahead of the next cold front. Another round of
Small Craft Advisories will likely be needed Monday behind the
next cold front.

&&

.FIRE WEATHER...
Issued at 227 AM EDT Thu Mar 12 2026

A line of strong to severe storms will move across the area this
morning into early this afternoon. Strong, erratic winds are likely
with the stronger storms. Behind the storms, dispersions become high
as transport winds become northerly around 20-30 mph. Winds become
much lighter and more variable on Friday as high pressure moves
overhead with low dispersions likely. Transport winds become more
southeasterly Saturday and increase to 10 mph or so, leading to good
dispersions. Min RH values will remain above critical levels through
the weekend.

&&

.HYDROLOGY...
Issued at 227 AM EDT Thu Mar 12 2026

The fast motion of the squall line will keep rainfall totals under
an inch in most places. A couple localized spots could see as much
as an inch and a half. The next system doesn't look to bring much in
the way of meaningful rainfall, only up to half an inch at most.
Thus, no flood concerns are expected. The only hydrologic concern
remains the severe to extreme drought ongoing across the area.

For more information on local drought impacts, visit
www.weather.gov/tae/DroughtInformationStatement.

&&

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur by calling the office or tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...
Tallahassee   72  44  74  51 /  90   0   0   0
Panama City   70  47  71  53 /  80   0   0   0
Dothan        65  41  69  47 /  80   0   0   0
Albany        69  40  69  46 /  90   0   0   0
Valdosta      71  42  74  49 /  90   0   0   0
Cross City    74  47  80  55 /  80   0   0   0
Apalachicola  72  52  68  57 /  80   0   0   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through late tonight for FLZ108-112-114-
     115.

GA...None.
AL...None.
GM...Dense Fog Advisory until 10 AM EDT this morning for GMZ730-755-
     765-775.

     Small Craft Advisory from 5 PM this afternoon to 11 AM EDT
     Friday for GMZ730-755-765-775.

     Small Craft Advisory until 7 PM CDT this evening for GMZ735.

     Small Craft Advisory until 10 AM CDT Friday for GMZ751-752-770-
     772.

&&

SHORT TERM...Young
LONG TERM....Young
AVIATION...Scholl
MARINE...Young
FIRE WEATHER...Young
HYDROLOGY...Young

In the hours before

Local storm report, Mar 12, 6:46 AM EDT, 53 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
646 AM EDT Thu Mar 12 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0507 AM     Tstm Wnd Dmg     2 WNW Kelly Springs     31.28N 85.48W
03/12/2026                   Houston            AL   Law Enforcement

            Multiple trees down blocking lanes along
            Brannon Stand Road and State Highway 52.

&&

BAS
Local storm report, Mar 12, 7:08 AM EDT, 31 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
708 AM EDT Thu Mar 12 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 AM     Tstm Wnd Dmg     5 NW Vada               31.12N 84.48W
03/12/2026                   Mitchell           GA   Law Enforcement

            Tree down near GA Hwy 311.

&&

BAS
Local storm report, Mar 12, 7:29 AM EDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
729 AM EDT Thu Mar 12 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0639 AM     Tstm Wnd Gst     1 WSW Bainbridge        30.90N 84.59W
03/12/2026  M62 MPH          Decatur            GA   Mesonet

0525 AM     Tstm Wnd Dmg     1 NW Pearce             31.27N 85.24W
03/12/2026                   Houston            AL   Law Enforcement

            Fallen pine trees blocking Wallace Blue Rd.

0525 AM     Tstm Wnd Dmg     1 NNE Memphis           31.14N 85.37W
03/12/2026                   Houston            AL   Law Enforcement

            Multiple trees down blocking Memphis Church
            Road.

0600 AM     Tstm Wnd Dmg     Harmon                  31.09N 85.16W
03/12/2026                   Houston            AL   Law Enforcement

            Large fallen tree blocks Sid Hughes Rd.

&&
Local storm report, Mar 12, 7:31 AM EDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
731 AM EDT Thu Mar 12 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 AM     Tstm Wnd Gst     2 SW Cairo              30.86N 84.23W
03/12/2026  M60 MPH          Grady              GA   Mesonet

            Mesonet station UGA23 Cairo.

&&

JM
Local storm report, Mar 12, 7:35 AM EDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
735 AM EDT Thu Mar 12 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0637 AM     Tstm Wnd Gst     Southwest Ga Regional a 31.54N 84.19W
03/12/2026  M55 MPH          Dougherty          GA   ASOS

            48 kts reported at KABY.

&&

JM
Local storm report, Mar 12, 7:38 AM EDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
738 AM EDT Thu Mar 12 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0522 AM     Tstm Wnd Dmg     2 NNW Webb              31.29N 85.29W
03/12/2026                   Houston            AL   Trained Spotter

            Tree down.

&&

JM

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 12, 5:08 AM EDTSevere Thunderstorm WarningTAEBaker, Calhoun, Clay, Early, Lee, Miller and 3 more67 min
Mar 12, 5:17 AM EDTTornado Warning Tornado observedTAEEarly28 min
Mar 12, 5:24 AM EDTTornado Warning Tornado observedTAEEarly36 min
Mar 12, 5:32 AM EDTTornado WarningTAESeminole28 min
Mar 12, 5:47 AM EDTTornado WarningTAEBaker, Calhoun, Early, Miller28 min
Mar 12, 5:52 AM EDTTornado WarningTAEDecatur, Early, Miller, Seminole38 min
Mar 12, 5:58 AM EDTSevere Thunderstorm WarningTAEBaker, Calhoun, Clay, Dougherty, Early, Lee and 4 more62 min
Mar 12, 6:10 AM EDTSevere Thunderstorm WarningTAEDecatur50 min
Mar 12, 6:30 AM EDTSevere Thunderstorm WarningTAEBaker, Colquitt, Decatur, Dougherty, Grady, Lee and 6 more60 min
Mar 12, 6:48 AM EDTTornado Warning Tornado observedTAEDecatur, Grady27 min
Mar 12, 7:06 AM EDTTornado WarningTAEColquitt, Grady, Mitchell, Thomas39 min
Mar 12, 7:14 AM EDTTornado WarningTAEGrady, Thomas46 min
Mar 12, 7:15 AM EDTSevere Thunderstorm WarningTAEBen Hill, Berrien, Colquitt, Cook, Irwin, Tift and 1 more62 min
Mar 12, 7:26 AM EDTSevere Thunderstorm WarningTAEBerrien, Brooks, Colquitt, Cook, Grady, Lanier and 2 more94 min

Nearby

Tornado Warnings in Georgia, 2026Every tornado warning in 2026Tornadoes in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.